# SDR SIMA2111

- Difficulty date: July 29, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N398AM
- Make and model: Saab 340B
- Aircraft serial: 340B398
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: 0857
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3290 - ON FINAL APPROACH, HYDRAULIC CENTRAL WARNING PANEL LIGHT ILLUMINATED.  MAIN LANDING GEAR NOT INDICATING DOWN.  PERFORMED CHECKLIST.  ALL GER SUBSEQUENTLY INDICATED DOWN AND LOCKED.  HYDRAULIC QUANTITY NORMAL AT ALL TIMES.  MAINTENANCE REMOVED AND REPLACED HYDRAULIC PUMP IAW SAAB MM.  OPERATIONAL AND LEAK WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
